ArticleOriginal scientific text

Title

Complex geodesics and Finsler metrics

Authors 1, 2

Affiliations

  1. Dipartimento di Matematica, Università di Ancona, 60131 Ancona, Italy
  2. Dipartimento di Matematica, Seconda Università di Roma, 00133 Roma, Italy

Bibliography

  1. [A] M. Abate, Iteration Theory of Holomorphic Maps on Taut Manifolds, Mediterranean Press, Cosenza, 1989
  2. [AP1] M. Abate and G. Patrizio, Uniqueness of complex geodesics and characterization of circular domains, Manuscripta Math. 74 (1992), 277-297.
  3. [AP2] M. Abate and G. Patrizio, Holomorphic curvature of Finsler metrics and complex geodesics, Preprint MPI 92-41, 1992.
  4. [B] D. Burns, Curvature of Monge-Ampère foliations and parabolic manifolds, Ann. of Math. 115 (1982), 349-373.
  5. [GW] R. E. Greene and H. Wu, Function Theory on Manifolds which Posess a Pole, Springer Lecture Notes 699, Berlin, 1979.
  6. [K] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Dekker, New York, 1970.
  7. [L] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427-474.
  8. [P] G. Patrizio, A characterization of complex manifolds biholomorphic to a circular domain, Math. Z. 189 (1985), 343-363.
  9. [R] H. L. Royden, Complex Finsler metrics, in: Contemporary Mathematics. Proceedings of Summer Research Conference, American Mathematical Society, Providence, 1984, 119-124.
  10. [Ru1] H. Rund, The Differential Geometry of Finsler Spaces, Springer, Berlin, 1959.
  11. [V] E. Vesentini, Complex geodesics, Compositio Math. 44 (1981), 375-394.
  12. [Wu] H. Wu, A remark on holomorphic sectional curvature, Indiana Univ. Math. J. 22 (1973), 1103-1108.
Pages:
11-25
Main language of publication
English
Published
1995
Exact and natural sciences